Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generation of permutations by transposition

Author: Mark B. Wells
Journal: Math. Comp. 15 (1961), 192-195
MSC: Primary 05.10
MathSciNet review: 0127507
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Tompkins, Machine attacks on problems whose variables are permutations, Proceedings of Symposia in Applied Mathematics. Vol. VI. Numerical analysis, Published by McGraw-Hill Book Company, Inc., New York, for the American Mathematical Society, Providence, R.I., 1956, pp. 195–211. MR 0080380
  • [2] D. H. Lehmer, Teaching combinatorial tricks to a computer, Proc. Sympos. Appl. Math., Vol. 10, American Mathematical Society, Providence, R.I., 1960, pp. 179–193. MR 0113289

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05.10

Retrieve articles in all journals with MSC: 05.10

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society